# SDR CALA9802104

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5754 · Leading Edge Devices
- Part: Chord
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.25 INCH CRACK IN LT WING NR 3 SLAT AT LOWER CHORD BELOW OUTBOARD STOP PAD.  THE CHORD WAS REMOVED AND A NEW CHORD WAS INSTALLED IAW SRM 51-10-2 AND 51-30-2.
